# SDR ASOA2012121102635

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING UNDER WING TO FUSELAGE FAIRING 161DL FAIRING ATTACHMENT ANGLE AT FS 449.85 IS CRACKED.  R & R LT UPPER WING UNDER WING TO FUSELAGE FAIRING 161DL FAIRING ATTACHMENT ANGLE AT FS 449.85 IAW SRM 51-42-06.
